On quasi-Einstein Weyl manifolds


Gul I. , Canfes E. O.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.14, no.9, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 9
  • Publication Date: 2017
  • Doi Number: 10.1142/s0219887817501225
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

In this work, first, we define quasi-Einstein Weyl manifold which is one of the generalization of Einstein-Weyl manifold. Then, we prove its existence and construct an example. Moreover, we consider quasi-Einstein Weyl manifolds with semi-symmetric and Ricci-quarter symmetric connections. Finally, we examine conformal and generalized concircular mappings of quasi-Einstein Weyl manifolds and prove that quasi-Einstein Weyl manifolds are invariant under the generalized concircular mappings.